Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on the monomial conjecture and Cohen-Macaulay canonical modules
HTML articles powered by AMS MathViewer

by Le Thanh Nhan PDF
Proc. Amer. Math. Soc. 134 (2006), 2785-2794 Request permission

Abstract:

In this paper, some sufficient conditions for rings and modules to satisfy the monomial conjecture are given. A characterization of Cohen-Macaulay canonical modules is presented.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 13H10
  • Retrieve articles in all journals with MSC (2000): 13D45, 13H10
Additional Information
  • Le Thanh Nhan
  • Affiliation: Department of Mathematics, Thai Nguyen Pedagogical University, Thai Nguyen, Vietnam
  • Email: trtrnhan@yahoo.com
  • Received by editor(s): January 11, 2005
  • Published electronically: May 4, 2006
  • Additional Notes: The author is a junior associate member of ICTP, Trieste, Italy
  • Communicated by: Bernd Ulrich
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2785-2794
  • MSC (2000): Primary 13D45, 13H10
  • DOI: https://doi.org/10.1090/S0002-9939-06-08573-X
  • MathSciNet review: 2231599